# SDR ASAA2018121927491

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 10,202 hours, 3,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

VENT AVIONICS SYS FAULT. GROUNDED - YES. PER AMM 21-26-00-710-001 TEST AEVC AND SYSTEM TEST OK.
